MAUDE Adverse Event Report: NIHON KOHDEN TOMIOKA CORPORATION BSM-2354A; VITAL SIGNS MONITOR

NIHON KOHDEN TOMIOKA CORPORATION BSM-2354A; VITAL SIGNS MONITOR
Model Number BSM-2354A
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reports that the connection on the bedside monitor is going bad causing the screen to fade to white.If the left side of the monitor is tapped or squeezed the connection gets interrupted.The biomed resolved the issue by applying stabilant to the connections and by cinching the two screws down extra tight.The biomedical engineer requested the part number to order a few lcds but the order was never placed.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reports that the connection on the bedside monitor is going bad causing the screen to fade to white.If the left side of the monitor is tapped or squeezed the connection gets interrupted.

Brand Name
BSM-2354A
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN TOMIOKA CORPORATION
1-1 tajino
attn: susan shadley
tomioka city, japan 370-2 314
JA  370-2314
MDR Report Key6301071
Report Number8030229-2017-00030
Device Sequence Number18967897
Product Code MHX
UDI-Device Identifier04931921101728
UDI-Public04931921101728
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/13/2017
Report Date (Section F) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-2354A
Device Catalogue NumberBSM-2354A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/13/2017
Device Age112 MO
Event Location Hospital
Date Report to Manufacturer02/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2017
Initial Report FDA Received Date02/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/03/2017